# SDR SWAA2023030896443

- Difficulty date: January 28, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB 4 CRACKED AT STIFFENER 3 LOWER RADIUS.(51-025)<[01] REMOVED THE DAMAGE PART OF THE RIB 4 AT STIFFENER 3 LOWER RADIUS AS SHOW IN FIG. 202 PARA.4 LETTER B REF. SRM 55-10-09-2R-4 REPAIR 4;[02] VERIFIED 1. ACCOMPLISHED GVI OF REPAIR AREA PER SRM 55-10-09-2R-4 STEP 4.E. NO OTHER DEFECTS NOTED.;[03] PERFORMED HFEC INSP. OF THE CUT EDGES OF THE STIFFENER AND WEB IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DUE: 10/31/23;[04] PERFORMED HFEC ROTO INSP. OF ALL EXISTING FASTENER HOLES WITHIN THE REPAIR AREA ON RIB#4; STIFFENER #3 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166317 DUE: 10/31/23 TOOL: OLYMPUS MINIMITE B/C: 172542 DUE: 09/02/23;[05] LOCATED AND DRILLING PARTS OF THE REPAIR OF KIT P/N 55100003-01 PO# 1728471 ON THE RIB 4 OF STIFFENER 3 LOWER RADIUS REF. SRM 55-10-09-2R-4 REPAIR 4 PARA. 4 LETTERS (G;H;I;J);[06] VERIFIED LOCATION AND DRILLING IN STEP # 5;[07] OK TO ALODINE AND PRIME REPAIR AREA.;[08] APPLIED TREAT AND PRIME TO PARTS OF THE REPAIR AND THE RIB 4 OF THE STIFFENER 3 LOWER RADIUS REF. SRM 55-10-09-2R-4 REPAIR 4 PARA. 4 LETTERS (K;L);[09] VERIFIED STEP # 8;[10] OK TO INSTALL REPAIR PARTS;;[11] INSTALLED REPAIR ON THE RIB 4 STIFFENER 3 LOWER RADIUS REF. SRM 55-10-09-2R-4 REPAIR 4 PARA. 4 LETTERS (M;N;O;P;Q;R);[12] VERIFIED STEP # 11;[13] JOB IS COMPLETE;[14] VERIFIED STEPS 5; 7;8; 10 AND 11 NOTE: RII
